On the monotonicity properties of additive representation functions

Yong Gao Chen, András Sárközy, Vera T. Sós, Min Tang

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

If A is a set of positive integers, let R1 (n) be the number of solutions of a + a′ = n, a, a′ ∈ A, and let R2(n) and R3(n) denote the number of solutions with the additional restrictions a < a′, and a ≤ a′ respectively. The monotonicity properties of the three functions R1(n), R2(n), and R3(n) are studied and compared. Copyright Clearance Centre, Inc.

Original languageEnglish
Pages (from-to)129-138
Number of pages10
JournalBulletin of the Australian Mathematical Society
Volume72
Issue number1
DOIs
Publication statusPublished - Aug 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the monotonicity properties of additive representation functions'. Together they form a unique fingerprint.

  • Cite this